Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1988, Volume 56, Issue 2

The Second Welfare Theorem with Nonconvex Preferences<361:TSWTWN>2.0.CO;2-Y
p. 361-382

Robert M. Anderson

We prove several versions of the second theorem of welfare economics for exchange economies with nonconvex preferences.

Log In To View Full Content